# SDR SWIA200617287

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 4,248 hours, 2,835 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON BOTH SIDES OF THE FIRST STEPS (PASSENGER DOOR), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 670-52-11-104 AND COMPLETED SKYWEST RII 52-900-1001 FORM.
